# SDR PCSA2014041501

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 76,834 hours, 44,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Multiplier
- Part number: 2041853
- Part serial: 101506
- Condition: Seized
- Location: Rt Mlg Ww
- Part time: 12,648 hours, 8,884 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

SMOKE & FIRE RT WW.  EXTINGUISHER DEPLOYED TO PUT OUT FIRE FROM THE FLOW MULTIPLIER INLET.  BURNED COMPONENTS REMOVED.  REPLACEMENT IN WORK.
